Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Journal of Inverse and Ill-posed Problems

Editor-in-Chief: Kabanikhin, Sergey I.


IMPACT FACTOR 2018: 0.881
5-year IMPACT FACTOR: 1.170

CiteScore 2018: 0.91

SCImago Journal Rank (SJR) 2018: 0.430
Source Normalized Impact per Paper (SNIP) 2018: 0.969

Mathematical Citation Quotient (MCQ) 2018: 0.66

Online
ISSN
1569-3945
See all formats and pricing
More options …
Volume 24, Issue 3

Issues

Inverse scattering problem for the nonstationary Dirac equation on the half-plane

Mansur I. Ismailov
  • Department of Mathematics, Gebze Institute of Technology, Gebze-Kocaeli 41400, Turkey; and Institute of Mathematics and Mechanics, National Academy of Sciences of Azerbaijan, Baku, Azerbaijan
  • Email
  • Other articles by this author:
  • De Gruyter OnlineGoogle Scholar
Published Online: 2015-02-15 | DOI: https://doi.org/10.1515/jiip-2014-0039

Abstract

In this paper, the inverse scattering problem for the nonstationary Dirac system on the half-plane is considered. The uniqueness criterion for the inverse scattering problem in terms of boundary condition is described and the restoration of the potential from the scattering operator is proved.

Keywords: Inverse scattering problem; nonstationary Dirac system; uniqueness criterion

MSC: 35R30; 35L50; 35P25; 35Q41

About the article

Received: 2014-05-14

Revised: 2014-09-30

Accepted: 2015-01-19

Published Online: 2015-02-15

Published in Print: 2016-06-01


Citation Information: Journal of Inverse and Ill-posed Problems, Volume 24, Issue 3, Pages 221–231, ISSN (Online) 1569-3945, ISSN (Print) 0928-0219, DOI: https://doi.org/10.1515/jiip-2014-0039.

Export Citation

© 2016 by De Gruyter.Get Permission

Comments (0)

Please log in or register to comment.
Log in